MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use of balloon catheter intra-aortic balloon (iab) the intra-aortic balloon pump (iabp) displayed an appropriate waveform, but the pressure readings were abnormally low and inconsistent with the patient¿s clinical presentation and noninvasive blood pressure measurements.Despite no signs of a damped waveform, the pressures improved temporarily with site manipulation, suggesting possible catheter positioning issues or signal interference.After troubleshooting including flushing, electrode replacement, and restarting therapy the readings slightly improved but remained significantly lower than expected, prompting plans for catheter removal.
 
Additional Manufacturer Narrative
Updated fields: b4, e1 (event site state), g3, g6, h2, h11.Corrected fields: d9 (device available for eval, return to manufacture date), d10, e1 (initial reporter), h3, h6 (type of investigation).
 
Event or Problem Description
It was reported that during use of balloon catheter intra-aortic balloon (iab) the intra-aortic balloon pump (iabp) displayed an appropriate waveform, but the pressure readings were abnormally low and inconsistent with the patient¿s clinical presentation and noninvasive blood pressure measurements.Despite no signs of a damped waveform, the pressures improved temporarily with site manipulation, suggesting possible catheter positioning issues or signal interference.After troubleshooting including flushing, electrode replacement, and restarting therapy the readings slightly improved but remained significantly lower than expected, prompting plans for catheter removal.No harm reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected field: b5.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The returned sheath was not a maquet product.The pressure tubing was also returned.No kinks were detected on the returned iab catheter.The technician was able to successfully aspirate the inner lumen.The technician attempted to insert a laboratory 0.025¿ guide wire through the inner lumen and was able to successfully insert the guide wire.No obstructions were felt.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23434562
Report Number2248146-2025-0000677
Device Sequence Number12895087
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000453789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer12/04/2025
12/12/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/04/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.; PUMP & CATHETER.
Patient Age88 YR
Patient SexMale
Patient Weight66 KG